Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 28, 2013, 4:26 PM CDT for Atchison County, Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 4:26 PM CDT (21:26 UTC)
- Expired
- May 28, 2013, 5:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Atchison County, MO
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 4:35 PM CDT | HAIL 1.75 | 2 N Rockport, MO | RELAYED TO DISPATCH |
| May 28, 5:05 PM CDT | HAIL 1 | 2 W Rockport, MO | RELAYED FROM NODAWAY COUNTY 911. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS53 KEAX 282126
SVREAX
MOC005-282200-
/O.NEW.KEAX.SV.W.0069.130528T2126Z-130528T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 500 PM CDT
* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKPORT...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TARKIO AND WESTBORO.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 105 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4058 9520 4048 9520 4048 9518 4042 9518
4031 9559 4037 9565 4041 9566 4042 9567
4043 9565 4045 9565 4046 9568 4047 9569
4059 9548
TIME...MOT...LOC 2126Z 235DEG 34KT 4044 9554
HAIL...1.00IN
WIND...60MPH
$$
CDB2 follow-up statements
480
WWUS53 KEAX 282135
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT TUE MAY 28 2013
MOC005-282200-
/O.CON.KEAX.SV.W.0069.000000T0000Z-130528T2200Z/
ATCHISON MO-
435 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ATCHISON
COUNTY UNTIL 500 PM CDT...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKPORT...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TARKIO AND WESTBORO.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 105 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4058 9520 4048 9520 4048 9518 4042 9518
4031 9559 4037 9565 4041 9566 4042 9567
4043 9565 4045 9565 4046 9568 4047 9569
4059 9548
TIME...MOT...LOC 2134Z 238DEG 25KT 4048 9548
HAIL...1.75IN
WIND...60MPH
$$
CDB000
WWUS53 KEAX 282146
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
446 PM CDT TUE MAY 28 2013
MOC005-282200-
/O.CON.KEAX.SV.W.0069.000000T0000Z-130528T2200Z/
ATCHISON MO-
446 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ATCHISON
COUNTY UNTIL 500 PM CDT...
AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TARKIO...AND
MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT REPORTED GOLFBALL SIZE HAIL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TARKIO AND WESTBORO.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 105 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4058 9520 4048 9520 4048 9518 4042 9518
4031 9559 4037 9565 4041 9566 4042 9567
4043 9565 4045 9565 4046 9568 4047 9569
4059 9548
TIME...MOT...LOC 2145Z 251DEG 27KT 4046 9543
HAIL...1.75IN
WIND...60MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:51 PM CDT, 35 minutes earlier.
Area forecast discussion, May 28, 3:51 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT Tue May 28 2013
.SHORT TERM...(This Evening through Wednesday)
Issued at 349 PM CDT TUE MAY 28 2013
Tonight...A moderately unstable airmass in addition to moderate
effective bulk shear will provide an environment favorable for strong
to severe weather this afternoon through early tonight.
Thunderstorms have developed primarily in two areas. Area #1 is
within the warm sector driven by an approaching shortwave trough.
Area #2 is along the synoptic stationary front and remnant outflow
boundary. Currently, the environment is slightly more conducive to
severe weather north of Interstate 70. Anticipate additional storms
to develop across the CWA and over eastern Kansas during the
remainder of the afternoon and evening. A tornado watch remains in
effect until 10pm CDT. Additionally, any persistent moderate to heavy
rainfall may further aggravate ongoing flooding. Multiple rivers are
currently in or forecast in flood, and with saturated grounds, the
potential for flash flooding is also possible.
Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dryline will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day, resulting in many
areas remaining dry. Strong upper forcing will lead to scattered to
numerous thunderstorms over western and central Kansas. The overall
convective evolution remains uncertain, and likewise specific
details to timing and intensity are not well resolved at this time.
What activity that does develop out west will work its way eastward
overnight into portions of the CWA, maintained in part by a strong
50-60kt nocturnal LLJ. Assuming the environment remains sufficiently
unstable as operational models suggest, isolated strong/severe
weather will be possible over eastern Kansas and western Missouri
overnight, with strong straight-line winds the primary hazard.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 349 PM CDT TUE MAY 28 2013
Thursday through Tuesday...Forecast uncertainty increases by
Thursday into Saturday as the overall evolution of the upper trough
is handled differently among operational guidance. The locations of
the dryline/cold front make gradual progression eastward during the
end of the work week. Therefore forecast on Thursday follows the
most probable scenario for convection to initially develop near or
just outside of the CWA in closer proximity to the surface foci and
gradually move towards the area during the evening/overnight.
Probabilities for convection will increase Friday as the cold front
nears the region. Moderate shear and sufficient instability,
assuming the boundary layer can recover from any nocturnal
convection, still look to be juxtaposed ahead of the cold front,
suggesting the possibility of organized storm modes and subsequent
strong/severe weather threat. The cold front pushes through the CWA
on late Saturday or early Sunday, with dry weather expected Sunday
into Tuesday as high pressure builds into the Missouri Valley.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1230 PM CDT TUE MAY 28 2013
MVFR stratus with bases above 2,000 ft will continue to spread
northeast across the region this afternoon, before lifting above
3,000 ft later this afternoon. A thunderstorms is currently tracking
toward the MCI/MKC TAF sites and will likely impact these areas
between 18z-20z, then scattered convection will spread across the
region after 21z. Most precipitation should lift north of the region
between 02-05z, leaving behind low-end VFR to MVFR ceilings.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
011>017-020>025-031>033-039-040.
&&
SHORT TERM...Laflin/Blair
LONG TERM...Blair
AVIATION...LaflinHazardous weather outlook, May 28, 2:40 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 240 PM CDT TUE MAY 28 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 240 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STATIONARY FRONT...COUPLED WITH SEVERAL REMNANT BOUNDARIES FROM OVERNIGHT THUNDERSTORMS...WILL CONTINUE TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. A MODERATELY UNSTABLE AIRMASS AND STRONG WIND SHEAR WILL ALLOW SOME STORMS TO BECOME SEVERE. LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER HAZARD...ALONG WITH STRAIGHT-LINE WIND DAMAGE AND A FEW TORNADOES POSSIBLE. ADDITIONALLY...STORMS MAY REPEATEDLY TRACK ACROSS THE SAME AREAS THROUGH THE EVENING AND OVERNIGHT HOURS...PRODUCING HEAVY RAINFALL OVER LOCATIONS THAT HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL SINCE MONDAY MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH SATURDAY AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 3 PM. BLAIR
In the hours before
Special weather statement, May 28, 12:33 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1233 PM CDT TUE MAY 28 2013
KSZ057-281815-
MIAMI KS-
1233 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI COUNTY UNTIL 115 PM CDT...
AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HARRIS...OR 20 MILES SOUTH OF OTTAWA...
MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OSAWATOMIE...PAOLA...FONTANA...BEAGLE...HILLSDALE AND NEW
LANCASTER.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
LAT...LON 3861 9507 3873 9485 3844 9464 3839 9492
3839 9507
TIME...MOT...LOC 1733Z 241DEG 32KT 3836 9532
LAFLINSpecial weather statement, May 28, 1:15 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 PM CDT TUE MAY 28 2013
KSZ057-MOZ043-281900-
CASS MO-MIAMI KS-
115 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CASS AND MIAMI COUNTIES
UNTIL 200 PM CDT...
AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSAWATOMIE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LOUISBURG...PECULIAR...HARRISONVILLE...RAYMORE...CLEVELAND...
FREEMAN...WAGSTAFF...CHILES...BUCYRUS AND WEST LINE.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
LAT...LON 3855 9502 3874 9469 3874 9461 3879 9461
3880 9457 3884 9440 3861 9420 3846 9495
TIME...MOT...LOC 1815Z 241DEG 36KT 3856 9486
LAFLINSpecial weather statement, May 28, 2:00 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 200 PM CDT TUE MAY 28 2013 MOZ037-038-043-044-281945- CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO- 200 PM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE... NORTHWESTERN JOHNSON...SOUTHEASTERN JACKSON AND NORTHEASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 245 PM CDT... AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF PECULIAR...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PLEASANT HILL...ODESSA...LONE JACK...STRASBURG...PITTSVILLE...LAKE LAFAYETTE AND FAYETTEVILLE. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 34 AND 44. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3910 9390 3883 9369 3871 9438 3877 9443 TIME...MOT...LOC 1900Z 242DEG 40KT 3876 9433 LAFLIN
Local storm report, May 28, 2:21 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL PECULIAR 38.72N 94.46W
05/28/2013 E0.88 INCH CASS MO LAW ENFORCEMENT
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 44 hr |
| May 27, 8:31 PM CDT | River Flood Warning | EAX | Cooper, Saline | 10 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Platte | 37 hr |
| May 27, 10:28 PM CDT | Special Weather Statement | EAX | Atchison | 32 min |
| May 27, 11:12 PM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 33 min |
| May 27, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 40 min |
| May 27, 11:29 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| May 27, 11:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 39 min |
| May 27, 11:58 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 47 min |
| May 28, 12:57 AM CDT | Special Weather Statement | EAX | Caldwell | 48 min |
| May 28, 1:39 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 51 min |
| May 28, 2:06 AM CDT | Special Weather Statement | EAX | Carroll, Lafayette, Saline | 24 min |
| May 28, 2:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| May 28, 3:11 AM CDT | Special Weather Statement | EAX | Randolph | 34 min |
| May 28, 5:47 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 5 hr |
| May 28, 6:54 AM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more | 48 hr |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 28, 1:15 PM CDT | Special Weather Statement | EAX | Cass | 45 min |
| May 28, 2:00 PM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 28, 4:52 PM CDT | Flash Flood Warning | EAX | Atchison, Holt | 6 hr |
| May 28, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 47 min |
| May 28, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 39 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston, Sullivan | 21 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EAX | Nodaway | 28 min |
| May 28, 6:03 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| May 28, 6:25 PM CDT | Special Weather Statement | EAX | Nodaway | 50 min |
| May 28, 6:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 30 min |
| May 28, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.